Lemsip Max All In One Drink Wild Berry & Hot Orange
  • Lemsip Max All In One Drink Wild Berry & Hot Orange
  • Lemsip Max All In One Drink Wild Berry & Hot Orange
  • Lemsip Max All In One Drink Wild Berry & Hot Orange

Lemsip Max All In One Drink Wild Berry & Hot Orange

8 Sachets 
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
Now £4.37
Was £5.99 You save £1.62
In Stock
Delivery information Product #0146043

Please note images are for illustration purposes and may differ from the product(s) you receive

Lemsip Max All In One Drink Wild Berry & Hot Orange provides fast relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature.

Lemsip Max All In One Drink Wild Berry & Hot Orange is a fruity way to treat your cold and flu symptoms. They can be used to treat headaches, fever, blocked nose, sore throats and contains paracetamol for those uncomfortable body aches and pains. Fluids are very important when you are feeling ill so this hot blackcurrant drink also keeps your fluid levels topped up. This zesty flavoured drink should soon help you feel better and feeling more able to get on with your day.

Directions

  • How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
  • How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
  • Do not take more medicine than the label tells you to.
  • Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • Keep out of the reach and sight of children. If symptoms persist consult your doctor.
  • Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressant) within 14 days.
  • Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg

Also includes Aspartame (E951), Sucrose and Sodium (see leaflet for further information)

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close